Alert archive / North Carolina / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 331, NWS Raleigh, NC

September 28, 2009Edgecombe County, Halifax County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Sep 28, 2009, 8:27 PM EDT for Edgecombe County, Halifax County, North Carolina. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2009, 8:27 PM EDT (00:27 UTC)
Expired
Sep 28, 2009, 8:45 PM EDT
In force
18 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Edgecombe County, NC, Halifax County, NC

The radar

The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 5:47 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2009-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2009-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 290027
SVRRAH
NCC065-083-290045-
/O.NEW.KRAH.SV.W.0331.090929T0027Z-090929T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
827 PM EDT MON SEP 28 2009

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEAST EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA 
  SOUTHEASTERN HALIFAX COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 845 PM EDT

* AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER SPEED...OR OVER TARBORO...MOVING EAST AT
  40 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SPEED...HOBGOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS OF 58 MPH AND GREATER ARE EXPECTED FROM THIS STORM.
THESE WINDS CAN BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NORTH CAROLINA.

&&

LAT...LON 3608 7731 3600 7739 3591 7734 3588 7735
      3592 7758 3623 7740 3623 7738 3620 7738
      3619 7734 3617 7731 3617 7728 3615 7726
      3610 7723
TIME...MOT...LOC 0027Z 277DEG 35KT 3597 7751

$$

WSS
1 follow-up statement
000 
WWUS52 KRAH 290044
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
844 PM EDT MON SEP 28 2009

NCC065-083-290054-
/O.EXP.KRAH.SV.W.0331.000000T0000Z-090929T0045Z/
EDGECOMBE NC-HALIFAX NC-
844 PM EDT MON SEP 28 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HALIFAX AND EAST
CENTRAL EDGECOMBE COUNTIES EXPIRES AT 845 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND 
THE WARNING WILL BE ALLOWED TO EXPIRE.

IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE NOTIFY YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM
TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE
IN RALEIGH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3608 7731 3600 7739 3591 7734 3588 7735
      3592 7758 3623 7740 3623 7738 3620 7738
      3619 7734 3617 7731 3617 7728 3615 7726
      3610 7723
TIME...MOT...LOC 0044Z 277DEG 35KT 3595 7731

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 4:38 PM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, Sep 28, 4:38 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
438 PM EDT MON SEP 28 2009

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE EASTWARD ACROSS CENTRAL NC LATE THIS
AFTERNOON INTO EARLY EVENING. BENEATH NORTHWEST FLOW ALOFT...
SURFACE HIGH PRESSURE WILL GRADUALLY BUILD INTO AND REMAIN OVER THE
REGION THROUGH THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 428 PM MONDAY...

RECENTLY UPDATED THE NEAR TERM FORECAST TO ACCOUNT FOR BROKEN BAND
OF CONVECTION CROSSING THE TRIAD REGION. MESO ANALYSIS DEPICTS A
NARROW ZONE OF SURFACE BASED INSTABILITY WITH LIFTED INDICES AROUND
MINUS 4 AND SOME LOW LEVEL THETA-E ADVECTION. SURFACE BASED
CONVERGENCE HAS INCREASED WITH ARRIVAL OF SURFACE FRONT. HAVE
INCREASED TO CHANCE INT EH NW AND SLIGHT CHANCE OVER THE REMAINDER
OF THE PIEDMONT. IF THE LINE HOLDS TOGETHER...MAY NEED TO INCREASE
POPS IN THE TRIANGLE AREA.

DUE TO THE DIFFERENCE IN THE THETA-E BETWEEN 850-300MB...LOW LEVEL
LAPSE RATES AROUND 7.5 DEG C/KM...AND PRESENCE OF 35-40KTS OF WIND
AT 4000-5000FT....EXPECT TO SEE GUSTY WINDS WITH SPEEDS 40-45 MPH.
CANNOT RULE OUT AN ISOLATED SEVERE STORM WITH GUSTS NEAR 60
MPH...MAINLY IN THE NORTHERN PIEDMONT.

OTHERWISE...A STRONG COLD FRONT -- ASSOCIATED WITH A 985 MB SURFACE
CYCLONE AND A DYNAMIC AND COLD UPPER TROUGH OVER SOUTHEASTERN
ONTARIO -- STRETCHED FROM CENTRAL PA SOUTHWARD ALONG THE BLUE RIDGE
TO CENTRAL MS/AL AND CENTRAL TX AT 18Z. EXPECT THE FRONT TO SWEEP
EASTWARD ACROSS THE NC PIEDMONT AND INTO COASTAL PLAIN BY 00Z...
THOUGH THE WARMTH OF THE PRECEDING AIR MASS SHOULD HOLD UNTIL AFTER
SUNSET. TEMPERATURES HAVE ACCORDINGLY RISEN INTO THE 80S TO NEAR 90
DEGREES OVER THE SANDHILLS AND SOUTHERN PIEDMONT. IN ADDITION TO THE
WARMING TEMPERATURES... THE STRONG SW FLOW AHEAD OF THE COLD FRONT
HAS ADVECTED A QUITE MOIST LOW LEVEL AIR MASS -- CHARACTERIZED BY
SURFACE DEWPOINTS IN THE LOWER TO MIDDLE 60S IN MANY LOCALES -- INTO
THE REGION DURING THE PAST SEVERAL HOURS.

THE MOISTENING LOW LEVELS COMBINED WITH TEMPERATURES IN THE 80S
HAS CONTRIBUTED TO THE DEVELOPMENT OF A WEAK INSTABILITY AXIS OVER
THE FOOTHILLS OF THE CAROLINAS. THE NORTHEASTWARD DEVELOPING
INSTABILITY AXIS (OWING TO THE AFOREMENTIONED MOISTURE TRANSPORT
AND COOLING TEMPERATURES) WILL SUPPORT THE PREVIOUS FORECAST OF A
DEVELOPING BAND OF SPRINKLES OR SHOWERS AS THE STRONG LOW TO MID
LEVEL FRONTAL ZONE AND HEIGHT FALLS ALOFT -- ON THE ORDER OF 60 TO
120 METERS/12 HR OVER NC BY 00Z -- SPREAD ACROSS THE REGION THIS
AFTERNOON AND EVENING. DESPITE COOLING TEMPERATURES ALOFT... CAPE
SHOULD BE OF INADEQUATE DEPTH TO EXTEND INTO THE MIXED PHASE LAYER
TO GENERATE ANY LIGHTNING IN CENTRAL NC.

SKIES WILL RAPIDLY CLEAR WITH MUCH COOLER AND DRIER AIR POISED TO
SETTLE INTO THE REGION BY DAYBREAK. EXPECT LOWS OF 48 TO 55
DEGREES... WITH DEWPOINTS FALLING SOLIDLY INTO THE 40S (PERHAPS SOME
UPPER 30S WEST) BY SUNRISE.  -MWS

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 300 PM...

THE CANADIAN TROUGH ALOFT WILL GRADUALLY FILL AND LIFT NORTH ON
TUESDAY... BUT MAINTAIN A RELATIVELY STRONG NORTHWEST FLOW ALOFT
AND LOWER HEIGHTS OVER THE MID ATLANTIC AND CAROLINAS... WHILE
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE WEST.
SKIES SHOULD RANGE FROM CLEAR SOUTH TO PARTLY CLOUDY WITH A
SMATTERING OF STRATOCUMULUS NEAR THE VA BORDER (IN CLOSER
PROXIMITY TO THE COOL/MOIST UPPER LOW). 15-20 KTS OF WNW DOWNSLOPE
FLOW AT H85 WILL PRODUCE SOME WESTERLY WIND GUSTS OF AROUND 20 MPH
AND PERHAPS ADD A DEGREE OR TWO TO AFTERNOON TEMPERATURES.. WITH
69 TO 75 EXPECTED. LOWS IN THE MIDDLE TO UPPER 40S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 235 PM...

WEDNESDAY THROUGH MONDAY

SURFACE HIGH PRESSURE NORTH OF THE GREAT LAKES EXTENDS INTO THE GULF
OF MEXICO WEDNESDAY MORNING AND WILL CONTROL NORTH CAROLINA WEATHER
INTO THURSDAY NIGHT. AS A LOW PRESSURE SYSTEM DEVELOPS IN THE
MIDWEST THURSDAY...A FLATTENING MID LEVEL RIDGE OVER THE MISSISSIPPI
VALLEY ADVANCES TOWARD THE CAROLINAS. FLOW SURFACE AND ALOFT BECOMES
SOUTH TO SOUTHWEST FRIDAY... BRINGING THE WARMEST TEMPERATURES OF
THIS FORECAST PERIOD TO CENTRAL NORTH CAROLINA.

WITH THE MIDWEST LOW DIPPING NO FURTHER SOUTH THAN IOWA BEFORE
BEGINNING TO LIFT TO THE NORTHEAST SATURDAY... CONTINUE TO BELIEVE
THE CHANCE FOR A WETTING RAIN EVENT IS SMALL. WILL CONTINUE SLIGHT
RAIN CHANCES FOR SATURDAY AND SATURDAY NIGHT IN THE GRAPHIC
FORECAST. DRY AND WARM FORECAST AT THIS TIME FOR SUNDAY AND MONDAY
AS MID LEVEL FLOW BECOMES WESTERLY.

AFTERNOON HIGH TEMPERATURES IN THE MID 70S WEDNESDAY AND THURSDAY
BEFORE WARMING TO 75 TO 80 FOR THE REMAINDER OF THE PERIOD. LOW
TEMPERATURES 45 TO 50 THURSDAY MORNING... MID 50S FRIDAY MORNING.
LOW TEMPERATURES OF 58 TO 63 SATURDAY MORNING AND BEYOND.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
AS OF 240 PM...

VFR CONDITIONS BUT WITH GUSTY SOUTHWEST TO WEST WINDS THROUGH THIS
EVENING AND ON TUESDAY AFTERNOON... RESPECTIVELY.

A STRONG COLD FRONT WILL CONTINUE TO MOVE OFF THE BLUE RIDGE AND
ACROSS CENTRAL NC THROUGH THIS EVENING. A BAND OF SCT TO BKN 4-8
THSD FT CLOUDS AND VFR SPRINKLES OR SHOWERS MAY ACCOMPANY THE FRONT
THROUGH 02Z. STRONG SW WINDS (SUSTAINED 15 KTS GUSTS 20-30 KTS)
AHEAD OF THE FRONT WILL VEER TO WESTERLY ONCE THE FRONT PASSES...
AND SOME GUSTS INTO THE TEENS KTS WILL LIKELY PERSIST AS THE BRUNT
OF THE COOLER INCOMING HIGH PRESSURE BUILDS INTO THE REGION THROUGH
MIDNIGHT. SKIES WILL BECOME CLEAR OVERNIGHT... WITH NO WORSE THAN
SCT STRATOCUMULUS AROUND 5 THSD FT ON TUESDAY... MAINLY NORTH. WEST
WINDS WILL ALSO INCREASE INTO THE 9-13 KT RANGE WITH GUSTS TO AROUND
20 KTS.

LOOKING AHEAD... VFR CONDITIONS WILL DOMINATE WITH HIGH PRESSURE
BUILDING INTO AND OVER THE AREA THROUGH FRIDAY. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...99
LONG TERM...99
AVIATION...MWS
Hazardous weather outlook, Sep 28, 4:52 AM EDT, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
452 AM EDT MON SEP 28 2009

NCZ007>011-021>028-038>043-073>078-083>086-088-089-290900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
452 AM EDT MON SEP 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SUSTAINED WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON...
WITH WIND GUSTS OF 30 TO 35 MPH POSSIBLE. THESE WINDS WILL BE
CAPABLE OF DOWNING SMALL TREE LIMBS AND TOSSING AROUND OUTDOOR
OBJECTS. THE STRONG WINDS WILL DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

77

In the hours before

Special weather statement, Sep 28, 7:22 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
722 PM EDT MON SEP 28 2009

NCZ010-011-282345-
HALIFAX-WARREN-
722 PM EDT MON SEP 28 2009

...STRONG THUNDERSTORMS WILL MOVE ACROSS WARREN AND HALIFAX COUNTIES
THROUGH 745 PM EDT...

AT 722 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
LITTLETON...OR ABOUT 12 MILES EAST OF WARRENTON...MOVING EAST AT 40
MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR WELDON...AND...SOUTH WELDON.

GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

WSS
Local storm report, Sep 28, 7:29 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
729 PM EDT MON SEP 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 WNW SILER CITY        35.73N 79.49W
09/28/2009                   CHATHAM            NC   COUNTY OFFICIAL

            CHATHAM COUNTY 911 REPORTED POWER LINES DOWN AT 86 WEST
            SHANNON ROAD IN SILER CITY.

&&

ELLIS
Local storm report, Sep 28, 7:41 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
741 PM EDT MON SEP 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     3 NW MONTICELLO         36.23N 79.72W
09/28/2009                   GUILFORD           NC   COUNTY OFFICIAL

            911 CENTER REPORTED MULTIPLE TREES DOWN ON BROOKS LAKE
            ROAD.

&&

ELLIS
Local storm report, Sep 28, 7:45 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
745 PM EDT MON SEP 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     3 WNW MONTICELLO        36.22N 79.74W
09/28/2009                   GUILFORD           NC   COUNTY OFFICIAL

            GUILFORD COUNTY 911 REPORTED TREES AND POWER LINES DOWN
            AT THE INTERSECTION OF DOGGETT AND BECKETT ROADS.

&&

ELLIS
Special weather statement, Sep 28, 8:09 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
809 PM EDT MON SEP 28 2009

NCZ027-028-043-290045-
EDGECOMBE-NASH-WILSON-
809 PM EDT MON SEP 28 2009

...STRONG THUNDERSTORMS WILL MOVE ACROSS EXTREME SOUTHERN NASH AND
WILSON COUNTIES THROUGH 845 PM EDT...

AT 808 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SIMS...OR ABOUT 14 MILES EAST OF LINWOOD...MOVING EAST AT 40 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR WILSON...SARATOGA...
WILLBANKS...MACCLESFIELD...AND...PINETOPS.

GUSTY WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

WSS
Local storm report, Sep 28, 8:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
822 PM EDT MON SEP 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     9 SSE THOMASVILLE       35.76N 80.01W
09/28/2009                   RANDOLPH           NC   LAW ENFORCEMENT

            ONE TREE WAS BLOWN DOWN AT 771 FULLER MILL ROAD NORTH.

0605 PM     TSTM WND DMG     5 ENE GORDONTOWN        35.77N 80.04W
09/28/2009                   RANDOLPH           NC   LAW ENFORCEMENT

            ONE TREE WAS BLOWN DOWN ON KENNEDY FARM ROAD NORTH.

0605 PM     TSTM WND DMG     1 S ARCHDALE            35.88N 79.97W
09/28/2009                   RANDOLPH           NC   LAW ENFORCEMENT

            ONE TREE WAS BLOWN ON FAIRVIEW CHURCH ROAD.

0612 PM     TSTM WND DMG     5 WNW ASHEBORO          35.75N 79.90W
09/28/2009                   RANDOLPH           NC   LAW ENFORCEMENT

            TREE WAS BLOWN DOWN NEAR THE INTERSECTION OF MT.VIEW ROAD
            AND CAROWAY MOUNTAIN ROAD.

0628 PM     TSTM WND DMG     1 SSE LIBERTY           35.84N 79.57W
09/28/2009                   RANDOLPH           NC   LAW ENFORCEMENT

            TREE WAS BLOWN DOWN AT THE INTERSECTION OF S. GREENSBORO
            ST. AND EAST FRAZIER AVENUE.

&&

CBL

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:18 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Wilson32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.